I had intercourse last friday which is also my first day of regular menstruation. I got my period in the morning upon waking up. The intercourse was around in the afternoon. No ejaculation happened inside me, at least that I know of. At night, i decided to take nordette 21 (4 pills) and another 4 pills after 12 hours. On the following day, I got a bit paranoid and decided to take another 4 pills and another 4 after 12 hours and the following day, i still took the last pill. My period still went through for about 3 days and suddenly stopped. i was thinking it was the effect of the birth control. Is there a chance I could haveconceived? Today, i had some type of bleeding. The blood looks like the blood i normally get in my first day of menstruation, there were some red and brown to it. could this bleeding be withdrawal bleeding from the pills or implantation bleeding?
This can be breakthrough spotting occurring due to the pills. It should become better but if it persists then you may need to get your hormonal status checked from a gynecologist. Chances of pregnancy are less because you had intercourse on the first day and then had taken the pills.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.